Alert archive / Illinois / Wind Chill Advisories in 2007

Wind Chill Advisory 1, NWS Lincoln, IL

February 3, 200719 counties in Illinois

NWS Lincoln, IL issued this wind chill advisory at Feb 3, 2007, 3:36 AM CST for 19 counties in Illinois. It took effect at Feb 3, 2007, 6:00 PM CST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2007, 3:36 AM CST (09:36 UTC)
In effect from
Feb 3, 2007, 6:00 PM CST
Expired
Feb 4, 2007, 10:53 AM CST
In force
17 hr
Issued by
NWS Lincoln, IL

Counties Cass County, IL, Champaign County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Peoria County, IL, Piatt County, IL, Schuyler County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 22 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1426 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KILX 030936
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
336 AM CST SAT FEB 3 2007

...WIND CHILLS OF 15 TO 20 BELOW TONIGHT AND SUNDAY MORNING...

.BITTERLY COLD AIR WILL USHER INTO CENTRAL ILLINOIS THIS WEEKEND
ON BRISK NORTHWEST WINDS. WIND CHILLS OF 15 TO 20 BELOW ZERO ARE
LIKELY TONIGHT AND SUNDAY MORNING ALONG AND NORTH OF A RUSHVILLE
TO LINCOLN TO PARIS LINE.

ILZ027>031-036>038-040>048-055-057-032200-
/O.NEW.KILX.WC.Y.0001.070204T0000Z-070204T1800Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-DOUGLAS-EDGAR-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE
336 AM CST SAT FEB 3 2007

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST
SUNDAY. 

WIND CHILLS WILL LOWER TO 15 TO 20 BELOW ZERO TONIGHT AND SUNDAY 
MORNING. THE COLDEST READINGS WILL BE AROUND GALESBURG...AND THIS 
AREA WILL GET CLOSE TO 15 BELOW ZERO THIS MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT...GLOVES
AND DRESS IN SEVERAL LAYERS.

$$

HUETTL
4 follow-up statements
000 
WWUS43 KILX 032128
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
328 PM CST SAT FEB 3 2007

...WIND CHILLS OF 15 TO 20 BELOW TONIGHT AND SUNDAY MORNING...

.BITTERLY COLD AIR WILL USHER INTO CENTRAL ILLINOIS THIS WEEKEND
ON BRISK NORTHWEST WINDS. WIND CHILLS OF 15 TO 20 BELOW ZERO ARE
LIKELY TONIGHT AND SUNDAY MORNING ALONG AND NORTH OF A RUSHVILLE
TO LINCOLN TO PARIS LINE.

ILZ027>031-036>038-040>048-055-057-041000-
/O.CON.KILX.WC.Y.0001.070204T0000Z-070204T1800Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-DOUGLAS-EDGAR-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE
328 PM CST SAT FEB 3 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SUNDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SUNDAY. 

WIND CHILLS WILL LOWER TO 15 TO 20 BELOW ZERO TONIGHT AND SUNDAY
MORNING. THE COLDEST READINGS WILL BE FELT IN AREAS NORTH AND WEST
OF THE ILLINOIS RIVER... INCLUDING GALESBURG AND PEORIA.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT
TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT...GLOVES AND DRESS IN SEVERAL LAYERS.

$$

HARDIMAN/SMITH
000 
WWUS43 KILX 040325
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
925 PM CST SAT FEB 3 2007

...WIND CHILLS OF 15 TO 20 BELOW TONIGHT AND SUNDAY MORNING...

.BITTERLY COLD AIR WILL USHER INTO CENTRAL ILLINOIS THIS WEEKEND
ON NORTHWEST WINDS. WIND CHILLS OF 15 TO 20 BELOW ZERO ARE LIKELY
TONIGHT AND SUNDAY MORNING ALONG AND NORTH OF A RUSHVILLE TO
LINCOLN TO PARIS LINE.

ILZ027>031-036>038-040>048-055-057-041000-
/O.CON.KILX.WC.Y.0001.000000T0000Z-070204T1800Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-DOUGLAS-EDGAR-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE
925 PM CST SAT FEB 3 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SUNDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SUNDAY. 

WIND CHILLS WILL LOWER TO 15 TO 20 BELOW ZERO TONIGHT AND SUNDAY
MORNING. THE COLDEST READINGS WILL BE FELT IN AREAS NORTH AND
WEST OF THE ILLINOIS RIVER... INCLUDING GALESBURG AND PEORIA.

A WIND CHILL ADVISORY MEANS THAT WIND WILL COMBINE WITH VERY COLD
AIR TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT... GLOVES AND
DRESS IN SEVERAL LAYERS.

$$

BAK
000 
WWUS43 KILX 040937
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
337 AM CST SUN FEB 4 2007

...WIND CHILLS OF 15 TO 25 BELOW THIS MORNING ALONG AND NORTH OF
I-74 AND NORTH OF I-70 TONIGHT AND MONDAY MORNING...

.BITTERLY COLD AIR WILL CONTINUE TO USHER INTO CENTRAL ILLINOIS
THROUGH MONDAY ON NORTHWEST WINDS. WIND CHILLS OF 15 TO 20 BELOW
ZERO ARE LIKELY ALONG AND NORTH OF I-74 THIS MORNING. WIND CHILLS
OF 15 TO 25 BELOW ZERO ARE LIKELY NORTH OF I-70 TONIGHT AND MONDAY
MORNING. 

ILZ040-047-048-041800-
/O.CAN.KILX.WC.Y.0001.000000T0000Z-070204T1800Z/
/O.NEW.KILX.WC.Y.0002.070205T0000Z-070205T1800Z/
SCHUYLER-CASS-MENARD-
337 AM CST SUN FEB 4 2007

...WIND CHILL ADVISORY IS CANCELLED...
...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST
MONDAY. THE WIND CHILL ADVISORY HAS BEEN CANCELED FOR THIS
MORNING.

WIND CHILLS WILL LOWER TO 15 TO 20 BELOW ZERO TONIGHT AND MONDAY
MORNING WITH THE COLDEST READINGS BETWEEN MIDNIGHT AND 9 AM MONDAY.

A WIND CHILL ADVISORY MEANS THAT WIND WILL COMBINE WITH VERY COLD
AIR TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT... GLOVES AND
DRESS IN SEVERAL LAYERS.

$$

ILZ027>031-036>038-041>046-055-057-041800-
/O.NEW.KILX.WC.Y.0002.070205T0000Z-070205T1800Z/
/O.CON.KILX.WC.Y.0001.000000T0000Z-070204T1800Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-MASON-
LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-DOUGLAS-EDGAR-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE
337 AM CST SUN FEB 4 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST
MONDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY. 

WIND CHILLS OF 15 TO 20 BELOW ZERO WILL OCCUR THIS MORNING ESPECIALLY
ALONG AND NORTH OF I-74. WIND CHILLS WILL LOWER TO 15 TO 25 BELOW
ZERO TONIGHT AND CONTINUE MONDAY MORNING...WITH THE COLDEST
READINGS FROM MIDNIGHT TO 9 AM MONDAY. 

WIND CHILL ADVISORY MEANS THAT WIND WILL COMBINE WITH VERY COLD
AIR TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT... GLOVES AND
DRESS IN SEVERAL LAYERS.

$$

ILZ049>054-056-061>063-041800-
/O.NEW.KILX.WC.Y.0002.070205T0000Z-070205T1800Z/
SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-COLES-SHELBY-
CUMBERLAND-CLARK-
INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD...
TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE
337 AM CST SUN FEB 4 2007

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST
MONDAY. 

WIND CHILLS WILL LOWER TO 15 TO 20 BELOW ZERO DURING TONIGHT INTO
MONDAY MORNING...WITH THE COLDEST READINGS BETWEEN MIDNIGHT AND 
9 AM MONDAY.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

HUETTL
000 
WWUS43 KILX 041653
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1053 AM CST SUN FEB 4 2007

...ANOTHER BITTER COLD NIGHT ON TAP TONIGHT...

.BITTERLY COLD AIR WILL CONTINUE TO USHER INTO CENTRAL ILLINOIS
THROUGH MONDAY ON NORTHWEST WINDS.  WIND CHILLS OF 15 TO 25 BELOW
ZERO ARE LIKELY TONIGHT AND MONDAY MORNING.

ILZ027>031-036>038-041>046-055-057-042200-
/O.CAN.KILX.WC.Y.0001.000000T0000Z-070204T1800Z/
/O.CON.KILX.WC.Y.0002.070205T0000Z-070205T1800Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-MASON-
LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-DOUGLAS-EDGAR-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE
1053 AM CST SUN FEB 4 2007

...WIND CHILL ADVISORY IS CANCELLED...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 12 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE WIND
CHILL ADVISORY. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM
THIS EVENING TO 12 PM CST MONDAY. 


THE WIND CHILL ADVISORY THAT WAS IN EFFECT THROUGH NOON HAS BEEN
CANCELLED. TEMPERATURES HAVE WARMED ENOUGH TO RAISE WIND CHILLS
ABOVE ADVISORY CRITERIA.

WIND CHILLS WILL LOWER TO 15 TO 25 BELOW ZERO TONIGHT INTO MONDAY
MORNING...WITH THE COLDEST READINGS BETWEEN MIDNIGHT AND 9 AM
MONDAY.

WIND CHILL ADVISORY MEANS THAT WIND WILL COMBINE WITH VERY COLD
AIR TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT... GLOVES AND
DRESS IN SEVERAL LAYERS.

$$

ILZ040-047>054-056-061>063-042200-
/O.CON.KILX.WC.Y.0002.070205T0000Z-070205T1800Z/
SCHUYLER-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-
MOULTRIE-COLES-SHELBY-CUMBERLAND-CLARK-
INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD...
TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE
1053 AM CST SUN FEB 4 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 12 PM CST MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
12 PM CST MONDAY. 

WIND CHILLS WILL LOWER TO 15 TO 20 BELOW ZERO TONIGHT INTO MONDAY
MORNING...WITH THE COLDEST READINGS BETWEEN MIDNIGHT AND 9 AM
MONDAY.

WIND CHILL ADVISORY MEANS THAT WIND WILL COMBINE WITH VERY COLD
AIR TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND MAY LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT... GLOVES AND
DRESS IN SEVERAL LAYERS.

$$

BAK

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind chill advisory went out at Feb 3, 3:15 AM CST, 21 minutes earlier.

Area forecast discussion, Feb 3, 3:15 AM CST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
315 AM CST SAT FEB 3 2007

.DISCUSSION...
GFS WAS MODEL OF CHOICE PER NCEP AND FOLLOWED COLDER MAV GUIDANCE OR
EVEN COLDER THROUGH EARLY NEXT WEEK. VERY STRONG POLAR VORTEX...A
483 DM 500 MB CUTOFF LOW OVER WESTERN ONTARIO...PASSING NE OF THE
GREAT LAKES TO BRING EXTENDED PERIOD OF BITTER COLD TO CENTRAL IL
THROUGH EARLY NEXT WEEK. SOME OF THE COLDEST AIR OF THE SEASON
ARRIVING SUN/MON AND FORECAST CONCERN IS IF A WIND CHILL ADVISORY IS
NEEDED THIS WEEKEND.

SHORT TERM...TODAY THROUGH MONDAY NIGHT...
09Z/3 AM SURFACE MAP SHOWS 1027 MB HIGH PRESSURE OVER EAST TX AND
RIDGING NE INTO THE OHIO VALLEY AND NORTH ACROSS THE GREAT PLAINS.
1002 MB LOW PRESSURE OVER EASTERN LAKE SUPERIOR HAD AN ARCTIC FRONT
OVER CENTRAL WI INTO FAR EASTERN IOWA INTO NW MO. SSW FLOW AHEAD OF
THIS FRONT HAS KEPT NEARLY STEADY OR SLOWLY RISING TEMPS OVER
CENTRAL IL EARLY THIS MORNING. TEMPS WERE NEAR 10F FROM I-74 NE AND 10
TO 16F SW OF I-74. CLEAR TO MOSTLY CLEAR SKIES OVER CENTRAL IL WITH
PATCHES OF BROKEN CLOUDS OVER NORTHERN IL NORTH OF I-80...NE IA AND
INTO WI.

MODELS CONSISTENT IN SWEEPING ARCTIC FRONT SE ACROSS IL THIS MORNING
BETWEEN 12-18Z. JUST A CHANCE OF A FEW FLURRIES THIS MORNING WITH
FRONTAL PASSAGE AND SCATTERED TO BROKEN CLOUDS DEVELOP LATER THIS
MORNING INTO AFTERNOON ESPECIALLY FROM I-74 NORTH. OVERALL A PARTLY
SUNNY DAY. BIG STORY WILL BE INCREASING NW WINDS WITH LOWERING WIND
CHILLS BEHIND ARCTIC FRONT. TEMPS STEADY OR SLOWLY FALLING AFTER
FRONT PASSES. MORNING HIGHS TO RANGE FROM NEAR 10F FROM IL RIVER NW
TO LOWER 20S SE OF I-70 WHERE COLD FRONT PASSES THROUGH LATER AND
MORE SUNSHINE TODAY. WIND CHILLS TO BE AROUND 15F BELOW ZERO AROUND
GALESBURG THIS MORNING.

ARCTIC HIGH PRESSURE NOSES INTO THE MID MS VALLEY FROM THE GREAT
PLAINS SUNDAY MORNING AND NW WINDS 10 TO 15 KNOTS TONIGHT LOWERS
WIND CHILLS TO 15 TO 20F BELOW ZERO FROM RUSHVILLE TO LINCOLN TO
PARIS NORTH TONIGHT AND SUNDAY MORNING WHERE WIND CHILL ADVISORY
WILL BE POSTED. LOWS TONIGHT TO RANGE FROM 5F BELOW ZERO AT
GALESBURG TO AROUND 5F OVER SE IL. HIGHS SUNDAY ONLY IN THE TEENS.
ANOTHER ARCTIC FRONT SLIDES SE THROUGH IL SUNDAY AFTERNOON WITH
CHANCE OF FLURRIES AND BRINGING EVEN COLDER AIR SUNDAY NIGHT/MON.
LOWS SUNDAY NIGHT 4 TO 8F BELOW ZERO NORTH OF LINCOLN AND ZERO TO 5F
IN SE IL. WIND CHILLS GET TO 15 TO 25F BELOW ZERO NORTH OF I-70
SUNDAY NIGHT AND MON MORNING WITH COLDEST WIND CHILLS NEAR 25F BELOW
NORTH OF PEORIA. WILL LIKELY NEED A WIND CHILL ADVISORY FOR CENTRAL
IL THEN. HIGHS MON 5 TO 10F NORTH AND AROUND 15F IN SE IL. LOWS MON
NIGHT ZERO TO 5F BELOW WITH WIND CHILLS AROUND 15F BELOW FROM I-74
NORTH MON NIGHT INTO TUE MORNING.

LONG TERM...TUESDAY THROUGH FRIDAY...
VERY STRONG POLAR VORTEX MOVING EAST ACROSS SE CANADA EARLY NEXT
WEEK BUT ANOTHER ARCTIC HIGH BUILD SOUTH INTO THE MIDWEST FROM THE
CANADIAN PRAIRIES DURING THE MIDDLE OF NEXT WEEK. THIS TO KEEP BELOW
NORMAL TEMPS THROUGH NEXT WORK WEEK WITH HIGHS IN THE 20S THU/FRI.
MODELS SHOWING LIGHT QPF TUE/WED BUT KEPT DRY FORECAST WITH AIR MASS
VERY DRY OVER IL AND UPPER LEVEL SHORT WAVES STAYING UP IN THE GREAT
LAKES. ENSEMBLES SHOWING LOW PRESSURE MOVING ACROSS THE GULF COAST
STATES FRI/SAT WITH MOST OF ITS QPF SE OF IL WITH CENTRAL IL HAVING
SMALL CHANCE OF LIGHT SNOW BY FRI.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY TONIGHT AND SUNDAY MORNING FROM
SCHUYLER...CASS...MENARD...LOGAN...DEWITT...PIATT...
DOUGLAS AND EDGAR COUNTIES NORTH.

ZONES 27>31..36>38..40>48..55..57.

&&

HUETTL
Hazardous weather outlook, Feb 2, 3:03 PM CST, 12 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CST FRI FEB 2 2007

ILZ027>031-036-037-040-041-031200-
FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
303 PM CST FRI FEB 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE SINGLE
DIGITS TONIGHT. WEST TO SOUTHWEST WINDS OF UP TO 15 MPH WILL
RESULT IN WIND CHILL VALUES OF AROUND 10 DEGREES BELOW ZERO.
HOWEVER... INCREASING CLOUD COVER LATE TONIGHT... AND THE
PROBABILITY OF DIMINISHING WINDS AFTER DARK SHOULD KEEP WIND
CHILLS JUST BELOW THE ADVISORY CRITERIA OF MINUS 15 DEGREES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SOME OF THE COLDEST AIR OF THE SEASON WILL MOVE INTO THE REGION
THIS WEEKEND THROUGH EARLY NEXT WEEK. OVERNIGHT LOWS WILL BE
BELOW ZERO FROM SATURDAY NIGHT THROUGH TUESDAY NIGHT... AND HIGH
TEMPERATURES MAY STRUGGLE TO GET ABOVE THE SINGLE DIGITS DURING
THIS PERIOD. WIND CHILL READINGS FROM 10 TO 20 DEGREES BELOW ZERO
WILL BE COMMON.

THE COMBINATION OF COLD TEMPERATURES AND GUSTY WINDS MAY BE
EXPERIENCED MONDAY AND TUESDAY MORNING... RESULTING IN DANGEROUS
WIND CHILLS FOR THE MORNING COMMUTE OR WAIT AT THE BUS STOP.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>057-061>063-031200-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-
EDGAR-LOGAN-MACON-MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-
SCOTT-SHELBY-VERMILION-
303 PM CST FRI FEB 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

OVERNIGHT LOW TEMPERATURES WILL DROP INTO THE SINGLE DIGITS
TONIGHT... WITH WIND CHILL VALUES RANGING BETWEEN ZERO AND 5
DEGREES BELOW ZERO.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SOME OF THE COLDEST AIR OF THE SEASON WILL MOVE INTO THE REGION
THIS WEEKEND THROUGH EARLY NEXT WEEK. OVERNIGHT LOWS WILL BE
BELOW ZERO FROM SATURDAY THROUGH TUESDAY... AND HIGH TEMPERATURES
WILL BE STUCK IN THE UPPER SINGLE DIGITS TO LOWER TEENS. WIND
CHILL READINGS FROM 10 TO 20 DEGREES BELOW ZERO WILL BE COMMON.

THE COMBINATION OF COLD TEMPERATURES AND GUSTY WINDS MAY BE
EXPERIENCED MONDAY AND TUESDAY MORNING... RESULTING IN DANGEROUS
WIND CHILLS FOR THE MORNING COMMUTE OR WAIT AT THE BUS STOP.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ066>068-071>073-031200-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
303 PM CST FRI FEB 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SOME OF THE COLDEST AIR OF THE SEASON WILL MOVE INTO THE REGION
THIS WEEKEND THROUGH EARLY NEXT WEEK. OVERNIGHT LOWS WILL BE
IN THE SINGLE DIGITS TO AROUND ZERO FROM SUNDAY THROUGH TUESDAY.
WIND CHILL READINGS FROM ZERO TO 10 DEGREES BELOW ZERO WILL BE
COMMON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HARDIMAN

Nearby

Wind Chill Advisories in Illinois, 2007Every wind chill advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.